# SDR DXTA2012022404886

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 11,873 hours, 7,381 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR COMING FROM THE COCKPIT AND CABIN AIR VENTS HAS A STRONG SOUR OIL ODOR.  R & R BOTH AIR CONDITIONING SYS COALESCER SOCKS.  OPS CHECKED GOOD.
